Problems with expressing and explaining.

Discussion in 'I Have a Question...' started by Hizoku, Jan 24, 2010.

Thread Status:
Not open for further replies.
  1. Hizoku

    Hizoku Account Closed


    I've a very difficult time, to express myself. I'm not sure how to put everything in words and everytime I try, I fail horribly. I get misunderstood, or people just frown and move on.

    Everytime I take the time to explain my feelings or try to express myself to someone else, I need quite some time to figure out, how and where to start. This makes it insanely difficult, to do something romantic towards the girl I fancy, or tell how I feel about her.

    It's not just on the net, but also in real. I often lose my train of thought, when someone speaks to me, then after the conversation. I would've forgotten what I was thinking of. This isn't just extremely annoying, but it's interfering with everything. I can't even have a proper conversation, without falling silent to think of something to say, or end up stuttering because I can't get out of my words.

    I'm not sure how to deal with this, it's worrying me alot. Any help, tips or advice would be greatly appreciated.
    Thank you for reading however, hope I didn't waste anyone's time.

  2. Vangelis

    Vangelis Well-Known Member

    I have the same issue, I can type it out, but when it comes to real feelings, I expend a lot of energy having to say and overthink what I'm going to say to make it have an impact on the person. Usually it backfires and I get rejected, and it happens over and over, until I end up in your case. Have you tried writing what you want to say on a piece of paper and then reading it out loud to yourself?
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    Have you got help for this talked to a professional got on medication. Let you regular doctor know as he or she should rule out and medical reasons for this
    first Talk to your doctor okay.
  4. SelfMadePrison

    SelfMadePrison Banned Member

    I would agree with Violet you should talk with your doctor about it and rule out any possible condition that could be contributing to it.

    For myself before relationships I seamed to articulate myself well, but after I got into a long term relationship and fell deeply in love with the woman I just felt stupid and that I could not express myself to the depths of what I wanted, nothing sounded right so I ended up giving up trying, which made it a whole lot worse..

    Recently things have been getting better for me in expressing my self because I was tired of trying to define myself by my assumed expectation of someone elses perception of myself... I hope that makes sense.
  5. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    I have the same problem.. When I am in a conversation my mind gets all jumbled up with thoughts.. They do have meds to help you with this.. I'm on them and for the most part I can carry on a conversation for short periods of time, before the anxiety kicks in..Talk to your doctor about irrational thoughts..
  6. sammakko

    sammakko Banned Member

    I have got problems to do not express my thoughts on the moment...
  7. Hizoku

    Hizoku Account Closed

    Wouldn't hurt trying that, thank you for the suggestion. Though it's on the net aswell, where I have problems. Sometimes it requires hours on end, to say something worthwhile and then I only get the littlest of responses in return, which isn't exactly helping much. Somehow it gives me the feeling that I am dull and boring.

    I haven't yet, to be honest. I'll see if I am able to visit my doctor either tomorrow morning or later this week. I'll post the results of the visit in the thread to keep all of you update. Thank you, however.

    Don't worry, it does make sense to a degree. It's good to hear that things are getting better for you, and I hope the situation will continue to improve for you.

    As I've said to Violet, i'll visit the doctor somewhere this week and let you know the outcome. Thank you for the given advice.

    What is the medication called? How much do you have to take on a daily base, or does that differ with the situation? Though, i'll bring it up to my doctor. Irrational thoughts... got it! Thank you for your reply.

    I'm not completely capable of figuring out what you just said. I'm sorry, not meant to be rude. But it would help to make your response a bit more understandable. Nontheless, thank you for your response anyway.

  8. sammakko

    sammakko Banned Member

    It's OK I do not speak english
  9. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    I take Geodon 80 mg twice a day, I also take cogentin twice a day to help with side affects of the geodon..
  10. Hizoku

    Hizoku Account Closed

    Thank you. Are those meds for a similiar problem as mine? What kind of side effects do they have on you?
  11. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Yes they help with your thoughts..As far as side effects go I have involuntary movement of my hands..I'm always squeezing them..And I flick my toes all the time..
Thread Status:
Not open for further replies.